zbMATH — the first resource for mathematics

A family of distributions related to the McCullagh family. (English) Zbl 0747.60018
A two parameter family of distributions on \((-1,1)\) is obtained from the hypergeometric functions and some statistical properties are investigated. Its relations to a symmetric beta density and to proper dispersion models are considered and it is shown that the \(p^*\)-formula is exact.

60E05 Probability distributions: general theory
62E10 Characterization and structure theory of statistical distributions
62F10 Point estimation
Full Text: DOI
[1] Gradshteyn, I.S.; Ryzhik, M., Table of integrals series and products, (1980), Academic Press New York · Zbl 0521.33001
[2] Jørgensen, B., Generalized linear models and extensions, (1989), Informes de Mat. do IMPA Sér. B-053/89
[3] McCullagh, P., Some statistical properties of a family of continuous univariate distributions, J. amer. statist. assoc., 84, 405, 125-129, (1989) · Zbl 0676.62015
[4] Saw, J.G., Ultraspherical polynomials and statistics on the m-sphere, J. multivariate anal., 14, 105-113, (1984) · Zbl 0541.62033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.